| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 6, 2012, no. 105-108


T. Treeyaprasert
      Nonexistence of global solutions caused by a nonlinear source on an infinite interval
      Appl. Math. Sci., Vol. 6, 2012, no. 105-108, 5207-5222.

Khalil I.T. Al-Dosary
      Relaxation oscillators with desired periods
      Appl. Math. Sci., Vol. 6, 2012, no. 105-108, 5223-5228.

Phakdi Charoensawan
      Tripled fixed points theorems for \phi-contractive mixed monotone operators on partially ordered metric spaces
      Appl. Math. Sci., Vol. 6, 2012, no. 105-108, 5229-5239.

M. Sadeghi Moghadam, F. Yaghmaei, M. Babanezhad
      Inference for Lomax distribution under generalized order statistics
      Appl. Math. Sci., Vol. 6, 2012, no. 105-108, 5241-5251.

R. Azimi, F. Yaghmaei, M. Babanezhad
      Bayesian estimation of generalized half logistic distribution under progressive type-II censored
      Appl. Math. Sci., Vol. 6, 2012, no. 105-108, 5253-5261.

M. Khorramizadeh
      On solving Newton systems of primal–dual infeasible interior point methods using ABS methods
      Appl. Math. Sci., Vol. 6, 2012, no. 105-108, 5263-5272.

B. Praba, P. Venugopal, N. Padmapriya
      Metric dimension in fuzzy graphs – a novel approach
      Appl. Math. Sci., Vol. 6, 2012, no. 105-108, 5273-5283.

D. Kalpanapriya, P. Pandian
      Statistical hypotheses testing with imprecise data
      Appl. Math. Sci., Vol. 6, 2012, no. 105-108, 5285-5292.

S. M. M. EL-Kabeir, A. M. Rashad
      Melting effect on unsteady heat and mass transfer by MHD mixed convection flow over an impulsively stretched vertical surface in a quiescent fluid
      Appl. Math. Sci., Vol. 6, 2012, no. 105-108, 5293-5303.

I. S. Hanaish, K. Ibrahim, A. A. Jemain
      Reproduction of the variance scaling structure for rainfall in peninsular Malaysia using Bartlett Lewis model
      Appl. Math. Sci., Vol. 6, 2012, no. 105-108, 5305-5313.

A. S. Al-Fhaid
      New exact solutions for the modified KdV-KP equation using the extended F-expansion method
      Appl. Math. Sci., Vol. 6, 2012, no. 105-108, 5315-5332.

S. A. Wuhaib, Y. Abu Hasan
      A prey predator model with vulnerable infected prey
      Appl. Math. Sci., Vol. 6, 2012, no. 105-108, 5333-5348.

M. Rashidi-Kouchi
      A numerical solution of Chebyshev and Hermite equations by wavelet
      Appl. Math. Sci., Vol. 6, 2012, no. 105-108, 5349-5357.

N. Mohamed, M. H. Ahmad, Suhartono, W. M. A. W. Ahmad
      Forecasting short term load demand using multilayer feed-forward (MLFF) neural network model
      Appl. Math. Sci., Vol. 6, 2012, no. 105-108, 5359-5368.

N. M. M. Noor, A. F. Ghazali, Md Y. M. Saman, Z. Zainuddin
      Reverse engineering approach in a development of a decision support system for forensic DNA analysis
      Appl. Math. Sci., Vol. 6, 2012, no. 105-108, 5369-5382.

J. Baskar Babujee, S. Ramakrishnan
      Topological indices and new graph structures
      Appl. Math. Sci., Vol. 6, 2012, no. 105-108, 5383-5401.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |